MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number RNS-300M - KIT,
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Skin Erosion (2075); Wound Infection (2447)
Date of Event 06/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This was the patient's first rns system.
 
Event or Problem Description
The treating center reported that the patient's neurostimulator was exposed at the implant site.The neurostimulator had been implanted at a location where three prior surgeries had occurred, and the treating center felt that the patient's scalp had been compromised due to the multiple surgeries.The neurostimulator was explanted on (b)(6) 2018, and a plastic surgeon was utilized during the procedure to assist with the compromised scalp.The leads remained implanted.The treating center categorized the event as an erosion with possible infection (deep incisional).

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key7681606
Report Number3004426659-2018-00019
Device Sequence Number11131516
Product Code PFN
UDI-Device Identifier00855547005120
UDI-Public010085554700512017180328
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberRNS-300M - KIT,
Device Catalogue Number1007910
Device Lot Number24353-1-1-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2018
Initial Report FDA Received Date07/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age39 YR